# SDR AALA20160911008

- Difficulty date: September 11, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 67,403 hours, 10,939 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

VERY LOUD SQUEAL FROM CAPTAIN`S SIDE WINDOW.  STARTED CLIMBING THROUGH 10,000 FT AND CONTINUED TO FL350. STOPPED DESCENDING THROUGH 14,000 FT, DIFFERENTIAL PRESSURE OF 6.3 PSI. THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO JFK WITHOUT FURTHER INCIDENT. REMOVED AND REPLACED L2 WINDOW AND SEAL AS PER AMM 56-11-11. NO LEAKS FOUND, OK FOR SERVICE. THE AIRCRAFT WAS GROUNDED.
